# SDR CA150224032

- Difficulty date: November 30, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,069 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Part number: 355A12510200
- Condition: Damaged
- Location: Tail Rotor Assy
- Part time: 1,052 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL ROTOR ASSY, WAS REMOVED TO FACILITATE REPLACEMENT OF PITCH HORN ASSY, PN 355A12-5102-00 X 2. UPON REMOVAL, THE ANTI-ROTATION BUSHING WAS FOUND DEFORMED AT THE TIP, PREVENTING ITS REMOVAL FROM THE PITCH HORN. A REQUEST HAS BEEN SUBMITTED WITH MFG HELICOPTERS TO SEE IF ANY ADDITIONAL PROBLEMS OF THIS NATURE HAVE BEEN REPORTED TO THE MFG.   DUE TO UNAVAILABILITY OF REPLACEMENT BUSHINGS, THE ACFT WAS RETURNED TO SERVICE USING A SPARE TR ASSEMBLY.  SPARE BUSHINGS WERE OBTAINED FROM THE MFG ON 02-FEB-15 AND THE REMOVED TR WAS BUILT UP AS AN OFF ACFT "SPARE" ASSEMBLY.
